# SDR UPS06846440

- Difficulty date: February 17, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,955 hours, 28,063 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1350 L31l-32r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 UPON REMOVAL OF D-PIT SCUFF PLATE FOUND LWR SKIN CORRODED IN SEVERAL AREAS BEYOND LIMITS.  REMOVED AND REPLACED LWR BELLY SKIN AT STA 1350-1450 L31L TO L32R IAW SRM 51-01-20D, 51-01-21, AND DWG 5615572
